Posted by: Leaky | 2011-11-29


Hi Doc,

I''m a 41 year old male that tries to maintain a healthy and active lifestyle. Lately after urinating, I seem to " dribble"  in my pants. This is escpecially prevalent in the mornig. Not only has this become extremely embarssing, but do I have to constantly check if I have not soaked my pants. Initially I thought that I did not empty my bladder properly, but even shaking off the last drop, I still seem to get " wet patches"  on my trousers. This is hugely embarrisng and I am at my wits end. Could I perhaps call my local GP and ask him to perscribe some medication to resolve the problem? Co-indidetally I have a malle dog with the same problem (leaking bladder) and a couple of tablets from the vet sorted him out!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Yes, you can consult your GP for an examination of your prostate gland and a prescription for medication. You most probably have inflammation of the prostate gland, which impairs the natural flow of urine. Unfortunately, there is no over the counter medication that I can recommend and it is important to have your prostate examined.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.